# SDR CALA0800571

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N14645
- Make and model: Boeing 737524
- Aircraft serial: 28906
- Aircraft time: 28,433 hours, 15,165 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C35772
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE SKIN IS WORN AT STATION 864-882 LBL-1 TO LBL-4 FROM DORSAL FIN SEAL.  BLENDED OUT AREA AND INSTALLED DOUBLER, TRIPLER AND WEAR STRIPS REFINISHED AREA PER SRM 53-60-01 REPAIR 10, PROCEDURE III.
